Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 82, NWS Nashville, TN

April 8, 2020Davidson County, Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 8, 2020, 10:14 PM CDT for Davidson County, Rutherford County, Wilson County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 10:14 PM CDT (03:14 UTC)
Expired
Apr 8, 2020, 11:00 PM CDT
In force
46 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Davidson County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
990 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

784 
WUUS54 KOHX 090314
SVROHX
TNC037-149-189-090400-
/O.NEW.KOHX.SV.W.0082.200409T0314Z-200409T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1014 PM CDT Wed Apr 8 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Davidson County in Middle Tennessee...
  Northern Rutherford County in Middle Tennessee...
  Southern Wilson County in Middle Tennessee...

* Until 1100 PM CDT.

* At 1014 PM CDT, severe thunderstorms were located along a line
  extending from near Belinda City to near Antioch, moving southeast
  at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Murfreesboro, Lebanon, Smyrna, La Vergne, Mount Juliet,
  Nolensville, Walterhill, Rural Hill, Antioch, Belinda City,
  Auburntown, Lascassas, Cedars Of Lebanon State Park, Percy Priest
  Lake, Milton and Gladeville.

This includes the following highways...
 Interstate 40 between mile markers 222 and 231.
 Interstate 24 between mile markers 54 and 76.
 Interstate 840 between mile markers 46 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3597 8603 3596 8608 3597 8609 3596 8610
      3596 8615 3593 8615 3583 8658 3591 8663
      3597 8662 3598 8667 3610 8674 3622 8648
TIME...MOT...LOC 0314Z 314DEG 27KT 3620 8649 3609 8672 

HAIL...0.88IN
WIND...60MPH
 
$$

Whitehead

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 9:22 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 8, 9:22 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
922 PM CDT Wed Apr 8 2020

.DISCUSSION...

Leaned strongly toward latest HRRR solution per best
initialization and realistic progression of showers and
thunderstorms moving through mid state region late this evening
and overnight. As of around 9 PM CDT (09/02Z) prefrontal
convection moving into northwest portions of mid state region.
This could continue moving southeastward but some general
weakening noted as area has moved out of southern Kentucky, but
could approach the Nashville Metro area within the hour. With the
HRRR lean, believe main squall line of showers and thunderstorms
associated with strong surface cold frontal passage will form just
northwest of and then move into Nashville Metro Area by around 1
AM CDT Thursday(09/06Z). It will quickly push southeastward and
out of mid state region by around 4 AM CDT Thursday(09/09Z) as
strong surface cold front exits mid state region. Showers and
thunderstorms that developed across mid state in late afternoon
hours could have provide outflow boundaries for convective
development. It also could have provided cold pools that might be
reason convection to our northwest has somewhat of a weakening
trend. KOHX 00Z Sounding showing only moderate instability and
shear but area around office was worked over from convection this
afternoon. Latest SPC Day 1 Convective Outlook analysis showing
good low level shear and steep mid-level lapse rates across mid
state region over last hour or so. Thus, mid state's environment
continues to support numerous severe thunderstorms as above
mentioned squall-line develops and quickly moves through mid
state region. Regional analysis also showing presently around
1,000 to 1,200 J/KG DCAPE across mid state region presently. It is
important to note that supercells could be embedded within the
line itself. Damaging winds, large hail, and the possiblity of
tornadoes are all in play late this evening through overnight
hours. Current temperature trends support overnight lows. Tweaked
hourly temperature, dewpoint, and wind speed/direction grids.
Remainder of forecast from after sunrise on Thursday continues to
be on track.

&&

.AVIATION...
00Z TAF DISCUSSION.

A few showers and thunderstorms moving through Middle TN as of
00Z TAF time. Don/t think any of these will hit a TAF site. Will
keep a VCTS for BNA and MQY. Might need to add this to CSV as
well. Still expecting a screaming front/squall line tonight.
Timing for CKV around 03Z...BNA/MQY around 05-06Z and CSV around
07Z. This should be a fast moving system and any storms will
contain wind/hail. The good news is the storms should be fast
moving and should only impact the TAF sites for an hour or two.
CIGs and VISs will become MVFR before the front. After the storms
move out MVFR CIGs will linger for a couple of hours before VFR
conditions return. Southwest winds cactus with the front and
switching around to the northwest post frontal with continued
gusts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      55  64  38  57  38 /  80  10   0   0   0
Clarksville    50  62  36  57  37 /  90  10   0   0   0
Crossville     54  59  35  52  32 / 100  10   0   0   0
Columbia       55  65  39  58  36 /  80  10   0   0   0
Lawrenceburg   56  65  39  58  36 /  80  10   0   0   0
Waverly        52  63  37  58  38 /  80  10   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........12
Hazardous weather outlook, Apr 8, 5:03 AM CDT, 17 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
503 AM CDT Wed Apr 8 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-091015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
503 AM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of Middle Tennessee.

.DAY ONE...Today and Tonight.

Severe thunderstorms are likely for all of Middle TN between 9 pm
and 3 am tonight. All modes of severe weather are possible, including
damaging winds of 60-75 mph, golf ball sized hail or larger, and
even an isolated tornado. Please remain weather aware tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

27

In the hours before

Local storm report, Apr 8, 9:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
04/08/2020  E65 MPH          MONTGOMERY         TN   TRAINED SPOTTER

            REPORT OF ESTIMATED WIND GUST OF 65 MPH.

&&

EVENT NUMBER OHX2000288

FB
Local storm report, Apr 8, 9:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     5 ENE CLIFTON           35.41N  87.91W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
            JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
            RADAR.

0424 PM     HAIL             WAYNESBORO              35.32N  87.76W
04/08/2020  E1.00 INCH       WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
            TIME ESTIMATED VIA RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
            ESTIMATED VIA RADAR.

0458 PM     HAIL             11 W LAWRENCEBURG       35.24N  87.53W
04/08/2020  E1.75 INCH       LAWRENCE           TN   EMERGENCY MNGR

            RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
            ROAD.

0500 PM     HAIL             MOUNT JULIET            36.21N  86.52W
04/08/2020  E1.00 INCH       WILSON             TN   SOCIAL MEDIA

            PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
            VIA RADAR.

0501 PM     TSTM WND DMG     8 WSW LAWRENCEBURG      35.19N  87.46W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
            CREEK ROAD. TIME ESTIMATED VIA RADAR.

0514 PM     TSTM WND GST     6 NNE LORETTO           35.16N  87.40W
04/08/2020  E58 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
            SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
            ESTIMATED VIA READAR.

0534 PM     TSTM WND DMG     7 NW MINOR HILL         35.10N  87.26W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
            CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
            AREA. TIME ESTIMATED VIA RADAR.

0548 PM     HAIL             HERMITAGE               36.20N  86.62W
04/08/2020  E1.00 INCH       DAVIDSON           TN   SOCIAL MEDIA

            PICTURE OF 1" HAIL.

0606 PM     HAIL             4 NNW CARTHAGE          36.32N  85.97W
04/08/2020  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            1" HAIL REPORT. TIME ESTIMATED VIA RADAR.

0914 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
04/08/2020  E65 MPH          MONTGOMERY         TN   TRAINED SPOTTER

            REPORT OF ESTIMATED WIND GUST OF 65 MPH.

&&

EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000287 OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286
OHX2000288

JB Wright
Local storm report, Apr 8, 9:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
935 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
04/08/2020                   MONTGOMERY         TN   PUBLIC

            REPORT OF SHINGLES OFF A ROOF ON TINY TOWN ROAD. TIME
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2000289

FB
Special weather statement, Apr 8, 9:46 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Nashville TN
946 PM CDT Wed Apr 8 2020

TNZ024-025-057-090330-
Hickman TN-Dickson TN-Humphreys TN-
946 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...HUMPHREYS
AND NORTHWESTERN HICKMAN COUNTIES UNTIL 1030 PM CDT...

At 946 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Waverly, moving southeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dickson, Waverly, Camden, New Johnsonville, McEwen, Hurricane Mills,
Pinewood and Bucksnort.

This includes Interstate 40 between mile markers 146 and 173.

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

LAT...LON 3608 8796 3613 8792 3617 8792 3619 8794
      3621 8794 3622 8795 3624 8795 3624 8789
      3602 8730 3582 8767 3605 8799
TIME...MOT...LOC 0246Z 301DEG 33KT 3615 8794

Whitehead
Local storm report, Apr 8, 10:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     WHITE HOUSE             36.46N  86.67W
04/08/2020                   ROBERTSON          TN   EMERGENCY MNGR

            REPORT OF TREES DOWN ON UNION ROAD AND HIGHWAY 76. ALSO
            SPURATIC TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED
            VIA RADAR.

&&

EVENT NUMBER OHX2000290

FB
Local storm report, Apr 8, 10:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     5 ENE CLIFTON           35.41N  87.91W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
            JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
            RADAR.

0424 PM     HAIL             WAYNESBORO              35.32N  87.76W
04/08/2020  E1.00 INCH       WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
            TIME ESTIMATED VIA RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
            ESTIMATED VIA RADAR.

0458 PM     HAIL             11 W LAWRENCEBURG       35.24N  87.53W
04/08/2020  E1.75 INCH       LAWRENCE           TN   EMERGENCY MNGR

            RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
            ROAD.

0500 PM     HAIL             MOUNT JULIET            36.21N  86.52W
04/08/2020  E1.00 INCH       WILSON             TN   SOCIAL MEDIA

            PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
            VIA RADAR.

0501 PM     TSTM WND DMG     8 WSW LAWRENCEBURG      35.19N  87.46W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
            CREEK ROAD. TIME ESTIMATED VIA RADAR.

0514 PM     TSTM WND GST     6 NNE LORETTO           35.16N  87.40W
04/08/2020  E58 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
            SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
            ESTIMATED VIA READAR.

0534 PM     TSTM WND DMG     7 NW MINOR HILL         35.10N  87.26W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
            CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
            AREA. TIME ESTIMATED VIA RADAR.

0548 PM     HAIL             HERMITAGE               36.20N  86.62W
04/08/2020  E1.00 INCH       DAVIDSON           TN   SOCIAL MEDIA

            PICTURE OF 1" HAIL.

0606 PM     HAIL             4 NNW CARTHAGE          36.32N  85.97W
04/08/2020  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            1" HAIL REPORT. TIME ESTIMATED VIA RADAR.

0900 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
04/08/2020                   MONTGOMERY         TN   PUBLIC

            REPORT OF SHINGLES OFF A ROOF ON TINY TOWN ROAD. TIME
            ESTIMATED VIA RADAR.

0914 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
04/08/2020  E65 MPH          MONTGOMERY         TN   TRAINED SPOTTER

            REPORT OF ESTIMATED WIND GUST OF 65 MPH.

0950 PM     TSTM WND DMG     WHITE HOUSE             36.46N  86.67W
04/08/2020                   ROBERTSON          TN   EMERGENCY MNGR

            REPORT OF TREES DOWN ON UNION ROAD AND HIGHWAY 76. ALSO
            SPURATIC TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED
            VIA RADAR.

&&

EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000287 OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286
OHX2000289 OHX2000288 OHX2000290

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:13 PM CDTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart47 min
Apr 8, 8:57 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Robertson, Stewart33 min
Apr 8, 9:11 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart34 min
Apr 8, 9:17 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson28 min
Apr 8, 9:36 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Sumner, Wilson39 min
Apr 8, 9:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson, Wilson34 min
Apr 8, 9:46 PM CDTSpecial Weather StatementOHXHumphreys44 min
Apr 8, 10:09 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Macon, Smith, Sumner, Trousdale and 1 more36 min
Apr 8, 10:17 PM CDTSpecial Weather StatementOHXHickman, Williamson43 min
Apr 8, 10:43 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson47 min
Apr 8, 10:45 PM CDTSpecial Weather StatementOHXJackson, Overton, Putnam, White45 min
Apr 8, 10:56 PM CDTSpecial Weather StatementOHXWilliamson49 min
Apr 8, 11:09 PM CDTSpecial Weather StatementOHXCannon, Van Buren, Warren, White51 min
Apr 8, 11:16 PM CDTSpecial Weather StatementOHXBedford, Coffee44 min
Apr 8, 11:52 PM CDTSpecial Weather StatementOHXBedford, Coffee, Grundy, Warren38 min
Apr 8, 11:54 PM CDTSpecial Weather StatementOHXCumberland21 min
Apr 9, 2:07 PM CDTFreeze WatchOHXClay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more20 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.